# SDR A6WA2013071041050

- Difficulty date: June 29, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 23,043 hours, 22,267 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FS 280 BULKHEAD CHAFED.  REPAIRED IAW REO 601R-53-11-1727. REV E.
